×

Found 543 Documents (Results 1–100)

100
MathJax

Singular integral operators of convolution type on Jacobi hypergroup. (English) Zbl 07464621

Baklouti, Ali (ed.) et al., Geometric and harmonic analysis on homogeneous spaces and applications. TJC 2019, Djerba, Selected papers based on the presentations at the 6th Tunisian-Japanese conference. In honor of Professor Takaaki Nomura. Tunisia, December 15–19, 2019. Cham: Springer. Springer Proc. Math. Stat. 366, 103-121 (2021).
MSC:  43A85 42B20
PDF BibTeX XML Cite
Full Text: DOI

Categories with negation. (English) Zbl 1462.08001

Srivastava, Ashish K. (ed.) et al., Categorical, homological and combinatorial methods in algebra. AMS special session in honor of S. K. Jain’s 80th birthday, Ohio State University, Columbus, Ohio, March 16–18, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 751, 221-270 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Non-associative algebraic hyperstructures and their applications to biological inheritance. (English) Zbl 1469.20061

Ahusborde, É. (ed.) et al., Fifteenth international conference Zaragoza-Pau on mathematics and its applications. Proceedings of the conference, Jaca, Spain, September 10–12, 2018. Zaragoza: Prensas de la Universidad de Zaragoza. Monogr. Mat. García Galdeano 42, 229-241 (2019).
MSC:  20N20 92D15
PDF BibTeX XML Cite

Invariant means in stability theory. (English) Zbl 1441.39031

Brzdęk, Janusz (ed.) et al., Ulam type stability. Based on the conferences on Ulam type stability (CUTS), Cluj-Napoca, Romania, July 4–9, 2016 and Timisoara, Romania, October 8–13, 2018. Cham: Springer. 409-451 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software